# SDR GTIA2023032737069

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,513 hours, 27,285 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT THROUGH 9000 IN DESCENT FAS REPORTED DIRTY SOCK SMELL ( APU SYSTEM )-REMOVED AND REPLACED COMBUSTER HOUSING DRAIN TUBE IAW AMM 20-21-12 OPS CAND LEAK CHECK GOOD THIS CLEARS DMI# 3073693-01 PLACARD REMOVED MOC NOTIFIED
